# SDR FDEA202509191841

- Difficulty date: September 19, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N690FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 876
- Aircraft time: 22,713 hours, 13,304 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: A5398038920401
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SHEAR WEB BROKEN AT FR77 Y-1900 REPLACED BROKEN SHEAR WEB WITH NEW ONE I.A.W A300-600F SRM 51-72-10-001, PAGE.2 AND   51-40-21-001, PARA.6, PAGE.7B-23. THIS REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100. AT   MAINDECK FLOOR FR77 Y-1900 POSITION.
